# SDR AALA20000253

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLT 393 - ON LANDING, AIRCRAFT PULLED TO LEFT WITH BRAKES APPLIED.  RESET BRAKE DEBOOSTERS, BLED BRAKES AND TAXIED AIRCRAFT WITHOUT FURTHER INCIDENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  LEFT ANTI-SKID CONTROL VALVE CHANGE IN MIA ON 2/5/2000.  (M)
